# SDR IPXA2023103087356

- Difficulty date: October 3, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLS ADAPTER AT FR 54.2 RH 0F Y0 IS CORRODED INSTALLED CLS ADAPTER AT FR 54.2 RH. IAW SRM 51-40-21. REVIEWED
